On the triple correlation of zeros of the zeta function

Research output: Contribution to journalArticlepeer-review

58 Scopus citations
Original languageEnglish (US)
Pages (from-to)293-302
Number of pages10
JournalInternational Mathematics Research Notices
Volume1994
Issue number7
DOIs
StatePublished - 1994

Bibliographical note

Funding Information:
The research described here was partially supported by NSF grant DMS 92-04487 and was carried out while the author was visiting Princeton University and the Institute for Advanced Study during winter term 1993.

Copyright:
Copyright 2016 Elsevier B.V., All rights reserved.

Cite this